Asthma UK community forum
9,884 members16,642 posts

Increased dose of flixotide - leg cramps!

hi,

i just wondered if anyone else initially had leg cramps when they started flixotide and/or went on an increased dose of it.

I cant find the leaflet for the inhaler to check but i was told to add the flixotide at night too which works perfectly but my legs have a strange cramp effect when i have been walking for a while. Does this pass as my body gest used to it?

hope your all ok.

3 Replies
oldestnewest

not with the steroid but I did to start with for the LABA Salmeterol.

leaflet online for fluticasone

tinyurl.com/2uyrclb

medicines.org.uk/EMC/medici...

Reply

Thanks woody. i'm not sure what's doing this but i'm so keen to reduce dose now (The Seretide) but my weird attacks are still going on so guess i can't just yet.

Reply

I have posted this several times before : -

FACT - Asthma meds strip the body of both calcium and mangesium.

Calcium constricts the muscles, magnesium relaxes muscles. People who have cramps have contracted muscles because they do not have enough magnesium. They need to supplement with magnesium.

There, it is not rocket science but you can lead a horse to water but you can't make it drink ;-)

Everyone who takes asthma meds needs to read up on calcium and magnesium.

Reply

You may also like...